# SDR SWAA2022122972922

- Difficulty date: November 18, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN #1 RIB CRACKED, FIRST FWD RIB.   REMOVED AT DORSAL FIN RIB IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW RIB IAW SRM 51-40-02-0G-0, AND DWG 174A0101.   INSTALLED THE NEW RIB IAW 51-40-02-0G-0, AND DWG 174A0101.
